# SDR MWEA95134

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302ME
- Make and model: Doug DC-9-32
- Aircraft serial: 47102
- System (JASC): 2565 · Escape Slide
- Part: Evac Slide
- Part number: 136212
- Condition: Slow To Inflate
- Location: Aft Accessory
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A TIME CHANGE FOR A TAIL SLIDE (3 YR INTERVAL), A FUNCTIONAL TEST OF THE SLIDE REVEALED A 20 SECOND HESITATION BEFORE THE SLIDE STARTED TO INFLATE.  SLIDE SENT TO VENDOR FOR BENCH CHECK.
